# SDR SIMA982096

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0249
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672406208
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, FOUND FLOORBEAMS 36, 38, AND 39 TO BE CORRODED.  REMOVED AND REPLACED FLOORBEAMS.  AIRCRAFT RETURNED TO SERVICE.  (M)
